MAUDE Adverse Event Report: ABBOTT 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
During device replacement due to normal battery depletion, the right ventricular (rv) lead could not be removed from the header of the device.The rv lead was capped and replaced and the device was explanted and replaced to resolve the event.The patient was stable following the procedure.There were no adverse consequences.Related manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The field complaint of inability to extract lead from header was confirmed.The device was received in normal working conditions with the header partially broken off.The device header was partially broken off into pieces during the replacement procedure, which is consistent with explant damage.Analysis of the device image displayed normal device characteristics.Limited further analysis was performed due to the damaged header.Further analysis performed exhibited normal device functionality with battery voltage at elective replacement indicator (eri) level.A longevity assessment was performed, and the implant duration exceeded the total projected longevity based on field settings.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key11786927
Report Number2017865-2021-17504
Device Sequence Number3460698
Product Code DXY
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2008
Device Model Number5366
Device Catalogue Number5366
Device Lot Number2977395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5366, 1661717